# SDR EISA200000050

- Difficulty date: June 2, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 73,290 hours, 50,770 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Component: Le Edge Flap, Boeing
- Component part number: G1133A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PDX, NR 2 LEADING EDGE FLAP AMBER LIGHTS BOTH FWD AND AFT PANEL WOULD NOT EXTINGUISH.
